Author Details

Hussain, Sabir, University of Engineering & Technology, Lahore, Pakistan

  • Vol 29, No 7 (2015) - Predrag Stanimirovic - Optimization, Operational research, Linear algebra
    n-Dimensional Ostrowski Type Inequalities with Applications on Time Scales
    Abstract  PDF
  • Vol 33, No 3 (2019) - Dragan Djordjevic - Functional analysis, Operator theory
    Some generalized gronwall-Bellman-Bihari type integral inequalities with application to fractional stochastic differential equation
    Abstract